# SDR 96FDEA00658

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651759318
- Condition: Corroded
- Location: Bs 256-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL, WL 208, BS 256 - BS 277, LBL 14, IS CORRODED BEYOND LIMITS.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS PER FEDEX SRM 51-40-4, FIG 1.
